# SDR AWXA200200660

- Difficulty date: July 1, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 39,720 hours, 27,792 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie
- Part number: 69374112
- Condition: Cracked
- Location: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-12 CHECK A 1/2 INCH CRACK WAS FOUND ON STRINGER TIE CLIP BS 277, STR 15 RT. MAINTENANCE REMOVED STRINGER TIE CLIP AT BS 277, STR 15 RT, FABRICATED A NEW STRINGER TIE, AND INSTALLED REPAIR IAW SRM 5I-40-02, PG. 3-4, 10-11, & 38, AND  DWG 69-37411.
